Skip to Content

Sertraline - I have started having breathing problems. Is this common?

Answers (2)

TyreseTl 2 Jan 2021

Hey, Rob!
You should contact your doctor right away. Breathing problems may be a sign of allergic reaction.
Stay strong,
Tyrese

Votes: +2
masso 3 Jan 2021

Hi,

Difficulty breathing is a sign of an allergic reaction call 911 or have someone take you to the ER now.

Sertraline side effects
Get emergency medical help if you have signs of an allergic reaction to sertraline: skin rash or hives (with or without fever or joint pain); difficulty breathing; swelling of your face, lips, tongue, or throat.

Take care, masso

Votes: +2
kevinb1953 3 Jan 2021

Masso, we are all better-off with you in this community.
Thanks for taking your time to get the links needed for a complete, accurate answer.
Happy New Years to all.
Your friend
Kevin

masso 3 Jan 2021

Thank you very much for your kind words Kevin.

I too wish you a Happy New Year.

Your friend, masso

RocketRobin 3 Jan 2021

Thank you so much for your time and advice cheers !!!

masso 3 Jan 2021

You are welcome and hope you are feeling better.

TyreseTl 3 Jan 2021

Happy new year’s to you too

Tyrese

kevinb1953 3 Jan 2021

Thank you all. It's gotta be a better year than 2020.

Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.